# SDR UIEA2024040500261

- Difficulty date: April 3, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 125,611 hours, 21,370 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 65B8320317
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION-BRACKET, LH WING T/E CAVITY HYD TUBE BLOCK - CLAMP WBL 178( 1. REMOVE DAMAGE PART IAW SRM 51-40-02-OG-0 REV 120 2. INSTALL NEW PART IAW SRM 51-40-02-0G-0 REV 120 AND DWG 65B14463 SHEET 5 REV K & SHEET 9 REV J 3. JOB COMPLETED )
